# SDR CA060427004

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 70,069 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL20 THE F/E ADVISED OF PRESSURIZATION PROBLEMS. AFTER REDUCING TO 10,000 FT. CABIN INDICATED 10,000 WITH 3 PSI DIFF.WHEN THRUST REDUCED THE DIFF WAS 0. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE PRESSURIZATION CONTROL PANEL AND THE PRESSURE CONTROL MODULATING SOV. THE SYSTEM WAS FUNCTION CHECKED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 020060427004)
